# SDR REXA2015050500464

- Difficulty date: May 5, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 23,423 hours, 20,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE IN ROWS 5.  PLACED EMER FLOOR TRACK LIGHTING AT ROW 5 ON DEFERRAL IAW MEL 33-51-17.  REPLACED EMER LIGHT LAMP STRAP IAW 33-51-01.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.  THIS CLEARS DM 1267, MM02 UPDATED & PLACARD REMOVED.
